A quantitative finite-dimensional krivine theorem

D. Amir*, V. D. Milman

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Measure concentration arguments are applied to get a power-type estimate for the dimension of almost l p subspaces of isomorphs of l p n and for the length of almost-symmetric sequences under a nonlinear-type condition.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalIsrael Journal of Mathematics
Issue number1-2
StatePublished - Mar 1985


Dive into the research topics of 'A quantitative finite-dimensional krivine theorem'. Together they form a unique fingerprint.

Cite this